Bactroban on face

Common Questions and Answers about Bactroban on face

bactroban

Hello, For the boil on the face, which is usually due to plugged sweat glands that become infected or by an ingrown hair, apply warm compresses on the boil and keep the area clean. Drainage of the boil is done only when it becomes soft and forms a head. Take some over the counter pain reliever and consult a doctor for examination and antibiotics prescription. Till then apply topical antibiotic cream like Neosporin or Bactroban.
What can I use to help it??? Also, I have a rash now by my lips from I think using too much product on my face and washing my lips with dish soap that was too concentrated, it first made my face peel and very dry, so I put lotion on it, and now there's little red bumps-a rash by my lips. What can help to get rid of this rash?? Please help me asap, I am so frustrated. Thank you!
Also, I noticed that my entire body felt like it was constantly trembling and that my pulse was constantly rapid. I went back to the doctor and he took a culture and gave me bactroban to put on the burn until the results come back. Since then, the area around the burn seems very faintly pink (when I had the cellulitis it was red) and still warm and tender to the touch, and also that I am experiencing alot of numbness and tingling and a burning sensation on my left leg, both arms, and my face.
We both use good products on our face but this pimple rash won't seem to dissapate. Is there anything you can suggest to help clear it up?
Hello, For this fresh cut on the face, it is important to prevent any infection. Apply topical antiseptics and keep the area clean. You can also apply topical antibiotics like Bactroban or Neosporin. Also take some over the counter pain reliever and consult a doctor for examination and antibiotics prescription. If you notice any redness, warmth or pain then it means the cut is infected and needs to be seen by a doctor right away.
What are and how do I get rid of large white bumps on my face after I use a facial hair remover
It also has started drying out like before, and this time it is on my whole chin and the whole right side of my face ( excluding my forehead and eye area) I but some bactroban on it, which I used last time this happend and the rash went away. However my concern is that it is coming back and more aggressively. What should I do. Last time my skin became very scaly, like fish scales that flaked off. Also it is a pinkish tone and it is warmer than the rest of my skin.
i got a red spot from a pimple on my cheeckfor ayear and a half and it is still existing!
This has happened several times. Had Amoxcillen and Bactrian. The Dermotogists started me on Bactroban Cream 2% bid. He told me that he would probably have to give me antibotics to take on a daily basis. I haven't had any Staph since I started using this cream. I'm sure all the medicines I'm on doesn't help either (see below). It don't help that I can't keep my hands off of them. But if they wasn't there I wouldn't touch them.
I have the same problem --the lesion that wont heal until you pluck out the white plugs...after 10years of wondering what exactly i was dealing with and tired of "being a picker" I just showed my derm and plucked one out and wiped it on the mirror. id love to enlighten people on my experience and treatment so that they can stop the cycle. It either starts as a pimple- you pop it and it gets raw and the skin around it seems to wear away and never heal.
At it's worst, I took ibuprofin and used hot/steaming towel wraps on my face. It isn't by chance your allergy season? It could be you're having a sensitivity reaction from the damage from cocaine use. I also took a decent amount of iron and other bone related supplements at the time. I'm not saying ANY of this was helpful, it's just what I did. I couldn't swear to this day if it either just went away or all this helped make it hurt less and dissapate quicker.
Finally after a year (of always having at least 1 sore on my face, during the summer as many as 8 small ones at a time) of trying to battle what I thought was adult on set acne, I saw a dermatologist who said he thought it my be impetigo/ecythyma. I was but on Bactroban cream and after about 8 weeks, most sores cleared up. However, the damn things come back. Question 1.
I used to get pimples on my face but they have gone since I started the taking the pill. I have never had pimples elsewhere on my body. I have recently started seeing a new boyfriend and I am so embarrassed during sex. Are they caused by bacteria? I once went to a doctor about it and was prescribed bactroban but it didn't make any difference.
Once I found out from the pharmacist that desonid is a steroid I decided not to use it on my face due to the proximity of the eye. So apparently once Dr thinks this is bacterial and another thinks it is fungal, I am a little lost and worried that the swelling will not go down and keep my left eye lid slightly lower. I am also worried that the steroid might be a bad idea on my face but would like to take advantage of ketaconazol. Any Ideas? P.S. Happy memorial Day!
hi i trimmed my moustache with a scissors. after that i see white patches on my moustache and also causes a burnign sensation . it becomes more visible when i do a face wash. what is causing that. it comes every time i trim my moustache. follicilutis?
Oral medications and application of prescribed medications on the face may help improve the condition.Avoid application of any medications for the moment and refrain from unnecessarily touching the face. Washing the face with a mild and bland soap may be able to help until the dermatologist prescribes a new set of topical medications.
on the inside of her mouth which she has had since exposed to something at preschool that another child had that caused red sores on his face. These go away on their own, so were not too concerned about them either; HOWEVER for the past year or so she has been getting small red pimples on her face/nostrils that disappear in 24 yrs but recur in different area of her face/nose.
i'm having acne prone face and i'm having same acne on my head too..for the past 18 months...my hair mass had been reduced..i'm having more acnes on my head rather than face everyday....now i find rapid hair loss.. i had consulted a doctor earlier and had tablets and shampoo for sebhoric dermatitis and no use.
it had a white color , similar to the ones that are found on the face (the white color in zits) ...what can i do to make it disappear...In addition, i had masturbated in these past 6 months off course... My question is how can i cure this pimple and what does it signify?? This discussion is related to <a href='/posts/show/244418'>penis zit question</a>.
A day or 2 after arriving home from the surgery, I noticed pustules on the skin of my nech and under the chin also. I have used 2 tubes of bactroban and have taken oral anitbiotics. The pustules are gone, but the skin is still very red with very little improvement in appearance after all of these weeks. Is this a normal reaction after facelift surgery?
Hello, I cannot confirm anything without examination,but it can be due to Acne keloidalis nuchae. It occurs when hairs on the back of the head and neck grow into the skin, become inflamed, and cause scar tissue. These ingrown hairs usually occur following a short haircut on the back of the head and nape of the neck. Treatment of AKN includes suppression of the inflammation with antibiotics and steroid gels or intralesional steroid injections.
It started about a few months ago when i cut my hair kinda low and was feeling my scalp i noticed a bump or two that were very small. I just thought it was a pimple because i get breakouts frequently, but when i tried to pop them they were really hard. I tried to scratch them off but they just pop back up or scab but are still there and they never seem to go away. I have about 20 or so on my head now and they are all small and hard and colorless(well until i messed with them, now theryre red).
Age - 19 Non-smoker History of eczema, but not on or around the face, and not seen for years I don't lick my lips, I use Chap Stick quite a lot because I do get chapped lips easily Iron deficiency runs in family, but is usually not a problem for me because I include lots of iron and Vit-C in my diet As far as I know, I'm perfectly healthy otherwise and haven't been ill in months.
Same thing is happening with a pimple on my face. Almost feels like my whole body is becoming toxic and every minor cut is becoming a sore. I can't walk or wear snug clothing. My genital region HURTS because these cysts are painful to the touch! Can't afford a doctor so please advise me on how I can get some relief.
They are very small and in a group. some are single and others are packed together. there only on my hands not on any other part of my body. If anyone knows of has experience this before plz a comment it would be greatly appriciated.
IT MAY BE MRSA STAPH INFECTION. COMMONLY BOILS APPEAR ON FACE, ARMPITS, AND EVEN VAGINA. IF THIS IS THE CASE POPPING IT WILL GIVE YOU SOME RELIEF BUT IT NEEDS TO BE TREATED WITH AN ANTIBIOTIC. MRSA IS RESISTANT TO MOST ANTIBIOTICS SO YOU NEED TO CK WITH YOUR DOCTOR AND GET SOMETHING STONGER.
They keep diagnosing him with Impetigo, and he has been on 2 types of antibiotics, and Bactroban cream. He is still getting them. They have no idea of what these blisters can be. They said that they didn't think that they were herpetic because they are perfect circles, and herpes tends not to be circular. He has them mostly on his arms, legs, and head, with one on his stomach. They don't seem to be painful to him, and he doesn't flinch if you touch them.
MedHelp Health Answers